# SDR CALA2011090100569

- Difficulty date: September 1, 2011
- Submitted: September 1, 2011
- Operation: Air carrier
- Aircraft: N73406
- Make and model: Boeing 737924
- Aircraft serial: 30123
- Aircraft time: 31,353 hours, 12,740 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702030
- Part serial: 17344
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING RON CHECK, FOUND SEAT MOUNTED EMERGENCY LTS FROM 22ABC - 26ABC INOP.  FOUND POWER SUPPLY BAD.  REMOVED & REPLACED POWER SUPPLY ASSY REF AMM 33-51-06-960-806.  OPS CHECKS GOOD.
